RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dadashyan, K Yu

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:233
Abstract pages:1533
Full texts:564
References:235

http://www.mathnet.ru/eng/person24015
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191579

Publications in Math-Net.Ru
1987
1. K. Yu. Dadashyan, S. S. Horuzhy, “Field algebras in quantum theory with indefinite metric. IV”, TMF, 72:3 (1987),  340–351  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 72:3 (1987), 921–929
2. K. Yu. Dadashyan, S. S. Horuzhy, “Field algebras in quantum theory with indefinite metric. III. Spectrum of modular operator and Tomita's fundamental theorem”, TMF, 70:2 (1987),  181–191  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 70:2 (1987), 125–133  isi
1985
3. K. Yu. Dadashyan, S. S. Horuzhy, “Field algebras in quantum theory with indefinite metric. II. Formulation of a modular theory in Pontryagin space”, TMF, 62:1 (1985),  30–44  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 62:1 (1985), 21–30  isi
1983
4. K. Yu. Dadashyan, S. S. Horuzhy, “On field algebras in quantum theory with indefinite metric”, TMF, 54:1 (1983),  57–77  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 54:1 (1983), 35–48  isi
1981
5. K. Yu. Dadashyan, S. S. Horuzhy, “Conditional expectations on von Neumann algebras and the causal independence of quantized fields”, TMF, 46:2 (1981),  147–156  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 46:2 (1981), 97–103  isi
1978
6. K. Yu. Dadashyan, S. S. Horuzhy, “Simplicity of the quasilocal algebra of the system of canonical anticommutation relations with compact gauge group”, TMF, 37:1 (1978),  3–11  mathnet  mathscinet; Theoret. and Math. Phys., 37:1 (1978), 837–842
7. K. Yu. Dadashyan, S. S. Horuzhy, “Algebras of observables of the free Dirac field”, TMF, 36:2 (1978),  166–182  mathnet  mathscinet; Theoret. and Math. Phys., 36:2 (1978), 665–675
1977
8. K. Yu. Dadashyan, “Causality properties in nonrelativistic algebraic models”, TMF, 31:3 (1977),  333–338  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 31:3 (1977), 492–496
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020